MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SYRINGE,LUER LOCK,20ML

MEDLINE INDUSTRIES LP; SYRINGE,LUER LOCK,20ML
Catalog Number DNSC83088A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 "one piece of hair was noticed inside of the syringe".Per the facility the hair was noted to be inside the fluid pathway and was located inside the syringe barrel.Per the facility there was no patient involvement.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2024 "one piece of hair was noticed inside of the syringe".

Common Device Name
SYRINGE,LUER LOCK,20ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key19036349
Report Number1417592-2024-00462
Device Sequence Number8036465
Product Code FMF
UDI-Device Identifier10888277042018
UDI-Public10888277042018
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDNSC83088A
Device Lot Number221230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown